Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from Tremors, prescribed Madopar. Can I take Arkine trihexphenidly as alternate?

I am working in Indonesia? 48 year old male. ( Corrosion Engineer) I have been suffering from a tremor for years!! Recently a saw a Nueroligist in Singapore, she prescribed me with Madopar250its brilliant. I am running short of my medication , and cannot go into Singapore!!! The only Medicine ( Tablet) i can obtain here is a different type for parkinsons related symptoms Arkine Trihexphenidyl - Please advise. I think its the same type of tablet, just maybe a different trade name. Mark
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Modapar is not the same as trihexyphendyl. I would have you consult your neurologist in Singapore before you change your own medications.

I hope this helps. Take care and have a nice day !
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor